# SDR UPS00232376

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 19722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE NDI ACCESSED HOLES COMMON TO REMOVED CROWN SKIN, DISCOVERED CRACK IN BS 480 FRAME LBL 60 STR 10L AFT ROW.  REPAIRED PER ER 99-6617 UNDER UPS FILE 727-53-2248.
